# SDR V0XD20180810002

- Difficulty date: August 9, 2018
- Submitted: August 10, 2018
- Operation: Air carrier
- Aircraft: N369CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10079
- Aircraft time: 36,474 hours, 27,016 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Part number: 670553101834
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER FWD DRAG ANGLE WAS CRACKED AT BS 1200.   REMOVED DAMAGED AREA,  FABRICATED AND INSTALLED A REPAIR IAW REO 670-55-31-018, REV A,  AND 670-55-31-108.
